What is this Loratadine Hayfever Bundle?
This Loratadine Hayfever Bundle is a pack of everything you’ll need to manage your hayfever symptoms for up to 90 days! It contains hayfever tablets, eye drops, nasal sprays, and tissues, so you can feel confident that you’ve got everything you need to make it through this hayfever season without letting the pollen get you down.
Why is this hayfever bundle right for me?
This hayfever bundle is perfect for those who suffer with lots of different hayfever symptoms and are looking for a way to tackle each one without breaking the bank. Each medication included in this bundle tackles different hayfever symptoms, so no matter what this year’s pollen count throws at you, you’ll be prepared to tackle your hayfever head on.
What’s included with this hayfever remedies bundle?
This hayfever bundle contains your loratadine hayfever tablets, eye drops, nasal sprays, and tissues, everything you’ll need to fight off hayfever season!
- Loratadine hayfever tablets – 3 x 30 tablets
- Sodium cromoglicate allergy and hayfever eye drops – 3 x 10ml drops
- Beclometasone dipropionate nasal spray – 2 x 200 sprays
- Pocket tissues x 1
How do these products work together to ease my hayfever symptoms?
Each product included in this bundle works in a slightly different way to ease hayfever symptoms. The loratadine tablets work as antihistamines, blocking the histamine that’s produced in your body during an allergic reaction and helping to prevent symptoms like itching, coughing, watery eyes, and sneezing at their source. The beclomethasone nasal spray reduces inflammation in your nose, helping to relieve a blocked, itchy, or runny nose. The sodium cromoglicate eye drops work as an anti-inflammatory, soothing your eyes and easing redness, soreness, and itching.
How to use this product
Each of the products in this bundle are used differently, so you should read their patient information leaflets carefully and follow the manufacturer’s instructions for each one. You can find the patient information leaflets for each product here:
Will these products look exactly the same as in the picture?
Although the medications you'll recieve with this bundle will be exactly what you've ordered, the boxes may be slightly different to those in the pictures. This is because manufacturers make the same medications for different companies and package them slightly differently for each company. The products you recieve from us will contain the same active ingredients and will work in the exact same way, but the packaging might be slightly different from the picture.
When should this product not be used?
Each of these products has a different suitable age range. Loratadine tablets should not be taken by children under the age of 2 or by children who weigh less than 30kg or 4st 7lbs. Sodium cromoglicate eye drops should not be used by children under the age of 6. Belcometasone dipropionate nasal spray should not be used by anyone under the age of 18. Do not use these products if you are allergic to any of their listed ingredients. Do not take more than the recommended daily dose of any product. If you are taking any other medication, including those obtained without prescription, speak to your doctor or Chemist 4 U pharmacist before taking any of these products. If you are pregnant or breastfeeding, speak to your doctor or Chemist 4 U pharmacist before using any of these products.
Do these products have any side effects?
Like all medications, the products included in this bundle can have side effects, although not everyone will experience them. If you experience any side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away. For more information about reporting the side effects of medications, please see the MHRA’s Yellow Card Scheme.
How to store these products
Store in a cool, dry place. Do not use these products if the expiry date printed on their individual packaging has passed. Keep out of sight and reach of children.
This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Helpful Advice on Medication Restrictions & Addiction
For further information on our medication restrictions policy, please click here.
If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:
Loratadine tablets: The active substance is loratadine. Each Haylief Hayfever and Allergy 10mg tablet contains 10mg of Loratadine. The other ingredients are : Lactose Monohydrate, Microcystalline cellulose, Maize starch, Magnesium stearate.
Beclometasone nasal spray: The active substance is Beclometasone Dipropionate and each spray contains 50 micrograms. The other ingredients are dextrose anhydrous, polysorbate 80, dispersible cellulose, benzalkonium chloride 95%, phenylethanol and purified water
Sodium cromoglicate eye drops: Sodium Cromoglicate 2.0% w/v, Benzalkonium chloride, Disodium edetate, Sodium chloride, Polysorbate 80, Water for injection
Do I Have Hay Fever or a Cold?
It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.
But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?
There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.
Save Money On Your Medicine by Going Generic
Which Hay Fever Treatment Is Right For Me?
Can I Take Two Kinds Of Hayfever Medication At Once?
Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.
If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.
What Is In Piriton?
If you’re a hay fever sufferer, you’ve probably heard of Piriton or have seen it amongst the shelves of hay fever remedies when you’ve been searching for a solution to your allergy.
But what makes Piriton tick? We’re about to take a deep dive into exactly what makes Piriton an effective hay fever remedy, what active ingredients it uses, and when Piriton could be right for you.
Do I have hay fever? Your hay fever diagnosis
Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?
Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?
If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.
This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.
What Can I Do To Treat My Child's Hayfever?
Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.
Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
Free UK Delivery on all orders over £30 - Delivery within 3-5 working days
Standard UK Delivery - £2.95 - Delivery within 3-5 working days
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here